Low-T Drug Research
A study conducted by UCLA and the National Institutes of Health and Consolidated Research found that testosterone drugs substantially raise the risk of heart attack.
Medical Research on Testosterone and Low-T Drugs
A 2014 study conducted jointly by UCLA and the National Institutes of Health and Consolidated Research, Inc. found that testosterone drugs substantially raise the risk of heart attack shortly after beginning therapy in both middle age and older men. The research followed 56,000 men over a three-year period concluding in 2010.
Another study report published in November 2013 in the Journal of the American Medical Association (JAMA) found a 30% increase in risk of heart attack, stroke or death among men who used testosterone drugs following three years of use. The research involved examination of medical records of about 8,700 men in the Veterans Administration health care system between 2005 and 2011. Remarkably, men considered to be heart healthy at the beginning of the study were at the same risk of heart attack, stroke or death as were men who already suffered from coronary artery disease.
In June 2010, research published in the New England Journal of Medicine concluded that testosterone therapies in men age 65 and older with limitations in mobility produce an increased risk of heart attacks and hypertension. Due to the serious nature of the findings, the drug administration aspect of the research was abruptly halted.
Studies that were funded by manufacturers of testosterone therapy drugs have concluded that cardiovascular event risks are unaffected by use of the drugs.
For free answers to your questions about side effects from testosterone Low-T drugs, just complete our convenient online contact form.